MAUDE Adverse Event Report: STERIS CORPORATION - DISTRIBUTION CENTER VAPROX HC STERILANT

STERIS CORPORATION - DISTRIBUTION CENTER VAPROX HC STERILANT
Model Number PB011
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user facility stated that the case of vaprox hc sterilant was delivered with concealed damage.The employee subject of the reported event was not wearing gloves at the time of the reported event.The employee was counseled on the importance of wearing chemical resistant gloves while handling vaprox hc sterilant.The shipping case insert and cartridge bag states to wear chemical resistant gloves.Pictures of the vaprox hc sterilant case were taken by user facility personnel and reviewed by steris manufacturing.Review of the pictures found deterioration of the shipping case and top of a carton.The source of deterioration may be attributed to a leak.The leak may be due to impact damage to the shipping case and transit or storing the shipping case in a non-upright position.The device history record was reviewed and confirmed that the lot was manufactured to specification; no abnormalities were found.There have been no other complaints associated with this lot.
 
Event or Problem Description
The user facility reported that upon opening a case of vaprox hc sterilant an employee stated she felt a burning feeling on her finger.The employee washed her finger with water.No medical treatment was sought or administered.

Brand Name
VAPROX HC STERILANT
Common Device Name
STERILANT
Manufacturer (Section D)
STERIS CORPORATION - DISTRIBUTION CENTER
6100 heisley rd
mentor OH 44060
Manufacturer (Section G)
STERIS CORPORATION - DISTRIBUTION CENTER
6100 heisley rd
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key16158623
Report Number3003950207-2023-00001
Device Sequence Number7507961
Product Code MLR
UDI-Device Identifier00724995153090
UDI-Public00724995153090
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberPB011
Device Catalogue NumberPB011
Device Lot NumberHC2992R7
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2022
Initial Report FDA Received Date01/13/2023
Date Device Manufactured10/26/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown